# SDR DALA2025120908989

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 120,915 hours, 17,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERENCY LIGHT, LEFT WING SLIDE ILLUMINATION LIGHT LENS CRACKED.     INSTALLED A NEW LENS FOR LT EMERGENCY SLIDE LIGHT IAW AMM 33- 51. OK FOR SVC.  (8053598)
